Note about square function estimates and uniformly rectifiable measures

Henri Martikainen, Mihalis Mourgoglou

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2016 American Mathematical Society. We generalise and offer a different proof of a recent L2 square function estimate on uniformly rectifiable sets by Hofmann, Mitrea, Mitrea and Morris. The proof is a short argument using the α-numbers of Tolsa.
Original languageEnglish
Pages (from-to)3455-3463
JournalProceedings of the American Mathematical Society
Volume144
Issue number8
DOIs
Publication statusPublished - 1 Jan 2016

Keywords

  • Square function
  • Uniform rectifiability
  • α-numbers

Fingerprint

Dive into the research topics of 'Note about square function estimates and uniformly rectifiable measures'. Together they form a unique fingerprint.

Cite this